# SDR TWAA0006206

- Difficulty date: April 19, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 70,895 hours, 16,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RH WING NUMBER 10 L/E SLAT HAD 5 INCH SQUARE DOUBLER THAT WAS DELAMINATING, ON TOP SURFACE, 5 FT I/B FROM THE O/B END.  REMOVED DELAMINATED PATCH.  CLEANED AREA, FABRICATED NEW DOUBLER 5 INCH BY 6 INCH AND HOT BOND PER SRM 51-70-10.  SEALED EDGE.
